2019
Том 71
№ 7

All Issues

Skripnik V. P.

Articles: 13
Article (Ukrainian)

Convergence in L2 of solutions of equations with a small matrix as coefficient of the derivative

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 773-778

Article (Ukrainian)

Degenerate equations and a degenerating parameter

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 346–352

Article (Ukrainian)

Nonlinear systems with a small matrix as the coefficient of the derivative

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 73 - 78

Article (Ukrainian)

Degenerating parameter and degenerate linear equations

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 791—796

Article (Ukrainian)

Behavior of solutions of differential equations with a transformed argument

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 690–694

Article (Ukrainian)

Stability of systems with a transformed argument in the case where the deviations in the argument change sign

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 97–102

Article (Ukrainian)

Some questions connected with equations of superneutral type with a small deviation

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 196–204

Article (Ukrainian)

Some questions connected with equations with transformed argument

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 505–512

Article (Ukrainian)

Equations with transformed arguments of neutral and superneutral type

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 611—624

Article (Ukrainian)

Some problems associated with the boundedness of solutions

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 2. - pp. 203–213

Article (Ukrainian)

Stability in a neighborhood of a certain state

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 562–567

Article (Ukrainian)

Multi-point boundary-value problems and the possibility of oscillations of solutions of nonlinear equations

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 105–113

Article (Russian)

Some criteria of the limitation of solutions of systems of nonlinear differential equations

Skripnik V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 1. - pp. 57-68

The systems of nonlinear differential equations 1, 2, 3 are considered in this paper.
These systems are not always solved with respect to the highest derivatives. For systems 1 and 2 some criteria of limitation or tendency to zero of the solutions for $t \rightarrow \infty$ are proved. For the system 1 the criterion of limitation of the solutions and their derivatives is proved. The theorem on the average value is used to establish these theorems.
The estimations of the solutions depend on the initial conditions, characteristic numbers of symmetric parts and the norms of some matrices.